# SDR ASAA2022100440208

- Difficulty date: October 4, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 47 hours, 25 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Sensor
- Condition: Out Of Limits
- Location: Bleed System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 31-005-00, FOUND SMT MESSAGE FAULT BLEED PM SENSOR 1 L. UNDER PRESENT LEG MAINT MSG 36-21020. ENGINE START. ENGINE -1 MANIFOLD DUCT PRESSURE SENSOR 1 SIGNAL IS OUT OF RANGE. GROUNDED - YES.  PERFORMED ASA T/C 31-005-001 AND FOUND BLEED PM SENSOR 1L FAULT LATCHED MSG. TROUBLESHOT IAW FIM TASK 36-21-00-810-803. PERFORMED ELECTRICAL LRU REPLACEMENT TEST LT AND RT IAW AMM 36-00-00-710-801. BOTH TESTS PASSED. PERFORMED T/C 31-005-00 AND NO LATCHED MSGS FOUND. MSG IS INACTIVE IN FLIGHT DECK EFFECTS PAGE.
